MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22522UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary drug eluting stent was used to treat a lesion in the first diagonal.The lesion was predilated.It was reported that the device could not cross the lesion and that a strut was noted to be lifted.The procedure was completed using a non medtronic device.The patient is reported as alive with no injury.
 
Additional Manufacturer Narrative
Device evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 9th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.There was no other damage evident to the remainder of the device.A resolute onyx 2.25mm*15mm was received with the complaint device.There is no complaint against the device with lot number 0009047969.There was no damage noted to this device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8704031
Report Number9612164-2019-02378
Device Sequence Number2386414
Product Code NIQ
UDI-Device Identifier00643169556737
UDI-Public00643169556737
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberRONYX22522UX
Device Lot Number0009056586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1